| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.A stryker field service representative (fsr) evaluated the customer's device and was able to verify the reported issue in the electronic patient details, but was unable to duplicate it.The stryker fsr cleared the error code from the device's memory and proper device operation was observed through functional and performance testing.The device was, subsequently, returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that the service indicator is present and an event code is logged in the memory of their device.The event code logged in its memory is related to a potential issue of the device to deliver energy.This issue is patient related; however there was no adverse patient outcome reported.